Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 56, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 10:48 PM CDT for Navarro County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 10:48 PM CDT (03:48 UTC)
- Expired
- May 11, 2015, 1:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 112 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
789
WGUS54 KFWD 110348
FFWFWD
TXC349-110645-
/O.NEW.KFWD.FF.W.0056.150511T0348Z-150511T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT SUN MAY 10 2015
...FLASH FLOOD EMERGENCY FOR NAVARRO COUNTY...
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 145 AM CDT
* AT 1044 PM CDT...DOPPLER RADAR INDICATED A SERIES OF THUNDERSTORMS
PRODUCING EXTREMELY HEAVY RAIN MOVING ACROSS NAVARRO COUNTY. OVER
5 INCHES OF RAIN HAS FALLEN IN THE LAST TWO HOURS ACROSS PARTS OF
THE COUNTY. ADDITIONAL HEAVY RAIN WILL ONLY EXACERBATE THIS
DANGEROUS FLOODING EVENT.
THIS IS A FLASH FLOOD EMERGENCY FOR NAVARRO COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...GOODLOW...POWELL...EMHOUSE AND MUSTANG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
&&
LAT...LON 3180 9650 3182 9672 3207 9688 3232 9638
3219 9617 3216 9616 3214 9610 3213 9611
3210 9612 3208 9611 3208 9607 3204 9607
3202 9605
$$
251 follow-up statement
388
WGUS74 KFWD 110452
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT SUN MAY 10 2015
TXC349-110645-
/O.CON.KFWD.FF.W.0056.000000T0000Z-150511T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
1152 PM CDT SUN MAY 10 2015
...A FLASH FLOOD EMERGENCY REMAINS IN EFFECT FOR NAVARRO COUNTY...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NAVARRO COUNTY...
AT 1150 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER NAVARRO COUNTY. OVER 8
INCHES OF RAIN HAS FALLEN AT DAVID CAMPBELL FIELD-CORSICANA
MUNICIPAL AIRPORT DURING THE LAST 3 1/2 HOURS. NUMEROUS ROADS
ACROSS THE COUNTY ARE FLOODED AND SOME HOMES ARE IN DANGER OF
BEING FLOODED.
THIS IS A FLASH FLOOD EMERGENCY FOR NAVARRO COUNTY. SEEK HIGHER
GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...GOODLOW...POWELL...EMHOUSE AND MUSTANG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
&&
LAT...LON 3180 9650 3182 9672 3207 9688 3232 9638
3219 9617 3216 9616 3214 9610 3213 9611
3210 9612 3208 9611 3208 9607 3204 9607
3202 9605
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 9:11 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 10, 9:11 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 911 PM CDT SUN MAY 10 2015 .UPDATE... THE TORNADO THREAT IS DIMINISHING ACROSS PORTIONS OF NORTH TEXAS...SO THE TORNADO WATCH HAS BEEN CANCELLED FOR AREAS ALONG AND WEST OF A SHERMAN...TO DALLAS...TO GATESVILLE LINE. WHILE SCATTERED STORMS MAY OCCUR IN THESE AREAS TONIGHT...THE TORNADO THREAT IS EXPECTED TO REMAIN LOW. FOR AREAS EAST OF THIS LINE...THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 11 PM DUE TO CONTINUED FAVORABLE CONDITIONS. && .AVIATION... /ISSUED 709 PM CDT SUN MAY 10 2015/ /00Z TAFS/ YET ANOTHER ACTIVE DAY AND CHALLENGES WITH REGARD TO CONVECTIVE TIMING INTO ALL TERMINALS...AS THE PERSISTENT UPPER LOW FINALLY SHOWS SIGNS OF LIFTING NORTHEAST OVER THE NORTHERN PLAINS. A COLD FRONT WAS SEEN MOVING INTO THE KABI/KSPS AREAS ATTM. LINEAR FORCING WILL HOLD ACROSS THE AREA TONIGHT WITH MOST HIGH RES MODELS PROGRESSING CONVECTIVE ACTIVITY TO THE EAST OF I-35 BY MIDNIGHT AND INTO THE OVERNIGHT...OUTSIDE OF THE NAM WHICH HOLDS SOME ISOLATED ELEVATED ACTIVITY BACK W/SW OF WACO OVERNIGHT. WE WILL TIME CONVECTION THROUGH ALL TERMINALS THROUGH 03Z WITH POSSIBLE MVFR CONDITIONS. A PRE-FRONTAL TROUGH WILL ARRIVE BY MIDNIGHT AT DFW TERMINALS SHIFTING WINDS LIGHT W/SW LESS THAN 10 KTS...WHILE BEING DELAYED 3-4 HOURS AT WACO. AHEAD OF THE SURFACE TROUGH WINDS WILL BE S/SE 10-15 KTS. THE FROPA WILL GENERALLY OCCUR BETWEEN 09Z-12Z AT ALL TERMINALS WITH WINDS BECOMING NW NEAR 10 KTS...THOUGH IT MAY OCCUR SOONER ACROSS THE DFW AREA. WE/LL MONITOR FROPA TRENDS CLOSELY FOR CONVERSION TO N FLOW. OTHERWISE...EXPECT CONDITIONS TO BE VFR THROUGH 05Z-06Z...WITH POTENTIAL FOR MVFR CIGS AND/OR VSBYS OVERNIGHT. MAIN CHALLENGE WILL BE IF SKIES CLEAR MORE THAN EXPECTED AROUND AND AFTER FROPA BEFORE SUNRISE MONDAY MORNING. WITH STANDING WATER AND A LOT OF WET SOIL...WE CANNOT RULE OUT BRIEF IFR FORMATION EARLY MONDAY MORNING. A LOT WILL DEPEND ON CLEARING AND WIND SPEEDS BY 12Z MONDAY AND WE HOPE TO HAVE BETTER CONFIDENCE ON TRENDS LEADING UP TO THE 06Z AND 12Z TAF SETS. 05/ && .PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/ ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 60 20 20 40 50 WACO, TX 65 82 57 72 60 / 70 50 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 50 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 60 30 10 40 50 DALLAS, TX 62 80 57 73 59 / 60 30 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 50 40 40 50 TEMPLE, TX 66 84 58 69 62 / 70 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 40 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. &&
Hazardous weather outlook, May 10, 9:26 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 926 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 926 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WILL CONTINUE MAINLY EAST OF A BOWIE...TO MINERAL WELLS...TO COMANCHE LINE. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL REMAIN POSSIBLE EAST OF INTERSTATE 35...ALONG WITH A HEAVY RAIN AND LOCALIZED FLOODING THREAT. THE SEVERE WEATHER AND HEAVY RAIN THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS POSSIBLE EAST OF A BONHAM...TO TERRELL...TO HILLSBORO...TEMPLE THROUGH MIDNIGHT.
In the hours before
Special weather statement, May 10, 9:04 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT SUN MAY 10 2015
TXZ105>107-123-110245-
HUNT TX-HOPKINS TX-RAINS TX-DELTA TX-
904 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...EASTERN HUNT...DELTA
AND RAINS COUNTIES UNTIL 945 PM CDT...
AT 904 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EMORY...OR 15 MILES SOUTHWEST OF SULPHUR SPRINGS...MOVING NORTH AT 40
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SULPHUR SPRINGS...COMMERCE...COOPER...EMORY...EAST TAWAKONI...
CUMBY...COMO...CAMPBELL...COOPER LAKE PARK SOUTH SULPHUR...COOPER
LAKE PARK DOCTORS CREEK...POINT...LONE OAK...TIRA AND PECAN GAP.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 104 AND 142.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3296 9531 3296 9566 3285 9565 3285 9600
3286 9600 3339 9591 3340 9591 3341 9586
3345 9586 3345 9553 3344 9550 3345 9549
3339 9538 3338 9531
TIME...MOT...LOC 0204Z 180DEG 33KT 3295 9575
30Local storm report, May 10, 9:13 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 1 S VAN 32.51N 95.65W
05/10/2015 VAN ZANDT TX EMERGENCY MNGR
LARGE TREES DOWN ACROSS FM 314.Local storm report, May 10, 9:22 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TORNADO VAN 32.52N 95.65W
05/10/2015 VAN ZANDT TX EMERGENCY MNGR
TORNADO REPORTED BY VAN POLICE DEPARTMENT. DAMAGE TO
HOMES REPORTED.Local storm report, May 10, 9:46 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM FLASH FLOOD CORSICANA 32.10N 96.47W
05/10/2015 NAVARRO TX EMERGENCY MNGR
HIGH WATER RESCUES UNDERWAY IN CORSICANA AND ALONG
INTERSTATE 45 SOUTH OF CORSICANA.Local storm report, May 10, 10:15 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM FLASH FLOOD CORSICANA 32.10N 96.47W
05/10/2015 NAVARRO TX PUBLIC
NUMEROUS STALLED CARS ON BUSINESS 45 IN CORSICANASpecial weather statement, May 10, 10:19 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT SUN MAY 10 2015
TXZ156-110400-
LAMPASAS TX-
1019 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAMPASAS COUNTY UNTIL 1100 PM
CDT...
AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF BEND...OR 15 MILES NORTHWEST OF LAMPASAS...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...LAMPASAS...KEMPNER AND LOMETA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3123 9856 3140 9828 3142 9827 3146 9818
3107 9791 3104 9791 3103 9844 3106 9848
3108 9846 3110 9847 3111 9846 3111 9847
3112 9850 3109 9853 3113 9855 3117 9851
3118 9854 3119 9854 3120 9857
TIME...MOT...LOC 0318Z 242DEG 14KT 3118 9839
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan, Navarro | 53 min |
| May 10, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 10, 7:28 PM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 10, 7:29 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 31 min |
| May 10, 7:37 PM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| May 10, 7:41 PM CDT | Tornado Warning | FWD | Hill, Navarro | 49 min |
| May 10, 7:42 PM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 5 hr |
| May 10, 7:53 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 37 min |
| May 10, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 53 min |
| May 10, 8:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 10, 8:50 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 10, 8:54 PM CDT | River Flood Warning | FWD | Comanche | 34 hr |
| May 10, 8:55 PM CDT | Tornado Warning | FWD | Van Zandt | 35 min |
| May 10, 9:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Rains | 41 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 10, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 61 min |
| May 10, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 66 min |
| May 10, 10:09 PM CDT | Tornado Warning | FWD | Van Zandt | 36 min |
| May 10, 10:19 PM CDT | Special Weather Statement | FWD | Lampasas | 41 min |
| May 10, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 64 min |
| May 10, 10:58 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| May 10, 11:14 PM CDT | Areal Flood Warning | FWD | Cooke, Denton | 9 hr |
| May 10, 11:20 PM CDT | Areal Flood Warning | FWD | Grayson | 9 hr |
| May 10, 11:20 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 40 min |
| May 11, 12:02 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| May 11, 12:02 AM CDT | Special Weather Statement | FWD | Lampasas | 43 min |
| May 11, 12:05 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 11, 12:05 AM CDT | Special Weather Statement | FWD | Anderson | 40 min |
| May 11, 12:13 AM CDT | Areal Flood Warning | FWD | Ellis | 6 hr |
| May 11, 12:14 AM CDT | Tornado Warning | FWD | Anderson | 31 min |
| May 11, 12:30 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Leon and 5 more | 6 hr |
| May 11, 12:51 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| May 11, 12:55 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| May 11, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 51 min |
| May 11, 1:35 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 11, 1:57 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 6 hr |
| May 11, 2:08 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 37 min |
| May 11, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| May 11, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 64 min |
| May 11, 3:00 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Limestone | 54 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Leon, Robertson | 13 days |
| May 11, 3:11 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 49 min |
| May 11, 4:00 AM CDT | Areal Flood Warning | FWD | Freestone, Limestone | 6 hr |
| May 11, 4:41 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 5:14 AM CDT | Special Weather Statement | FWD | Milam | 46 min |
| May 11, 5:23 AM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 11, 5:59 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 9:18 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 6 hr |
| May 11, 9:48 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 58 days |
| May 11, 10:46 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 3:56 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 52 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.